# SDR SWIA202161634

- Difficulty date: August 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Angle
- Part number: 601R31527221S
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT ENTRY AREA, FLOOR ANGLE CORRODED AROUND SENSOR AND BRACKET CONNECTORS LOCATED BETWEEN FS319.17 AND FS349 AND STGR17L AND STGR18L.    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED THE PASSENGER COMPARTMENT ENTRY AREA FLOOR ANGLE IAW CRJ 200 SRM 51-42-06, 51-42-21 & SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE REF ATTACHED FORM 337 AND ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
